# SDR 97FDEA00103

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0782 011, STA 1130 RBL 60 FLOORBEAM HAS CORROSION AND PIECE OF FLOORBEAM GROUND OFF BELOW SEAT TRACK.  REMOVED CORROSION, TREATED AND PRIMED AREA, INSTALLED ANGLE REPAIR PER EA 7-5310-28980 DATED 2-4-97.
